# SDR AALA20100925TUL03

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 58,114 hours, 20,293 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223528
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - INFLIGHT MIA-BOS.  CREW REPORTED LEFT HYDRAULIC SYSTEM LOW PRESSURE STATUS MESSAGE.  EMERGENCY DECLARED DIVERTED RDU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
